# SDR UPS06146130

- Difficulty date: February 1, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 4,879 hours, 2,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320151
- Condition: Cracked
- Location: Fr79 Rbl64 Str25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR RT AFT MAIN CARGO COMPT FS 79 RBL64.00 SHEAR PLATE CRACKED 1.5" LONG AT INBD FWD AREA AT LIGHTENING HOLE AT STR 25R.  REMOVED AND REPLACED SHEAR PLATE PER A300 SRM 51-40-21.
